11 0

Closed-Form Formulas of Input Impedance and Axial Ratio of a Circular Patch With Perturbation Segments

Title
Closed-Form Formulas of Input Impedance and Axial Ratio of a Circular Patch With Perturbation Segments
Author
정경영
Keywords
Antenna; axial ratio; cavity perturbation theory; circular patch antenna; circular polarization; input impedance
Issue Date
2018-12
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation
IEEE ACCESS, v. 6, page. 67885-67892
Abstract
We present a simple and useful closed-form expression to compute antenna input impedance and the axial ratio of a circular patch antenna with perturbation segments. The closed-form expression is obtained by applying the cavity perturbation theory on antenna equivalent circuits that represent the resonant behaviors of two degenerated modes in the antenna. In particular, we exclude the assumption that equal resistance occurs between two modes and include the perturbation shape parameters in the proposed formulas, which results in a more accurate prediction of the antenna input impedance and axial ratio. The validity of the proposed equations is demonstrated by comparing the analytical results to full-wave simulations and measurements.
URI
https://ieeexplore.ieee.org/document/8528316http://repository.hanyang.ac.kr/handle/20.500.11754/121116
ISSN
2169-3536
DOI
10.1109/ACCESS.2018.2879326
Appears in Collections:
COLLEGE OF ENGINEERING[S](공과대학) > ELECTRONIC ENGINEERING(융합전자공학부) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE